# SDR SIMA2018053110006

- Difficulty date: April 10, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 31,464 hours, 27,266 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR TIE AT FRAME 65.  REMOVED AND REPLACED THE SHEAR TIE IAW ERS-EM-53MR-3273.
